Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 75, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 9, 2022, 3:01 PM EDT for Beaufort County, Colleton County, South Carolina. It was in force for 59 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2022, 3:01 PM EDT (19:01 UTC)
- Expired
- Jun 9, 2022, 4:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 64 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 3:09 PM EDT | TSTM WND DMG | 3 Ene Beaufort, SC | BEAUFORT COUNTY DISPATCH REPORTED A TREE DOWN ON THOMAS SUMTER STREET AND SAMS POINT ROAD. |
| Jun 9, 3:10 PM EDT | TSTM WND DMG | 3 Ene Beaufort, SC | BEAUFORT COUNTY DISPATCH REPORTED A TREE DOWN ON SOUTHERN MAGNOLIA DRIVE NEAR THE INTERSECTION WITH SAMS POINT ROAD. |
| Jun 9, 3:12 PM EDT | TSTM WND DMG | 3 Se Beaufort, SC | BEAUFORT COUNTY DISPATCH REPORTED A TREE DOWN ON A HOUSE WITH POWER LINES DOWN CAUSING A STRUCTURE FIRE IN THE 20 BLOCK OF GAY DRIVE. |
| Jun 9, 3:14 PM EDT | TSTM WND GST 51 | Beaufort County Airport, SC | THE BEAUFORT EXECUTIVE AIRPORT (KARW) MEASURED A 51 MPH (44 KT) WIND GUST. |
| Jun 9, 3:19 PM EDT | TSTM WND DMG | 7 Ene Parris Island, SC | BEAUFORT COUNTY DISPATCH REPORTED A TREE DOWN ON DOCTOR MARTIN LUTHER KING JUNIOR DRIVE NEAR PENN CENTER ROAD. |
| Jun 9, 3:20 PM EDT | TSTM WND DMG | 6 Nw Fripp Island, SC | BEAUFORT COUNTY DISPATCH REPORTED A TREE DOWN ON BALL PARK ROAD NEAR THE INTERSECTION WITH SAXONVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
487
WUUS52 KCHS 091901
SVRCHS
SCC013-029-092000-
/O.NEW.KCHS.SV.W.0075.220609T1901Z-220609T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
301 PM EDT Thu Jun 9 2022
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Beaufort County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
* Until 400 PM EDT.
* At 300 PM EDT, severe thunderstorms were located along a line
extending from Beaufort Marine Corps Air Station to near Old House,
moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include:
Beaufort, Port Royal, Edisto Beach, Ladys Island, Parris Island and
Fripp Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3245 8032 3241 8033 3244 8041 3241 8040
3231 8041 3229 8043 3225 8056 3229 8073
3256 8061 3248 8029
TIME...MOT...LOC 1900Z 278DEG 29KT 3249 8069 3242 8088
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
104
WWUS52 KCHS 091928
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
328 PM EDT Thu Jun 9 2022
SCC013-029-092000-
/O.CON.KCHS.SV.W.0075.000000T0000Z-220609T2000Z/
Beaufort SC-Colleton SC-
328 PM EDT Thu Jun 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR PORTIONS OF BEAUFORT AND COLLETON COUNTIES...
At 326 PM EDT, severe thunderstorms were located along a line
extending from near Bennetts Point to Ladys Island, moving east at 25
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 325 PM, the Beaufort County Warning
Point indicated this line of storms is producing wind
damage with numerous trees being reported down across parts
of the county.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include:
Beaufort, Edisto Beach and Ladys Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3245 8032 3241 8033 3244 8040 3244 8041
3242 8040 3235 8041 3241 8068 3251 8064
3255 8057 3248 8029
TIME...MOT...LOC 1926Z 281DEG 21KT 3248 8049 3243 8066
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$136
WWUS52 KCHS 091941
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
341 PM EDT Thu Jun 9 2022
SCC013-029-092000-
/O.CON.KCHS.SV.W.0075.000000T0000Z-220609T2000Z/
Beaufort SC-Colleton SC-
341 PM EDT Thu Jun 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR PORTIONS OF BEAUFORT AND COLLETON COUNTIES...
At 341 PM EDT, severe thunderstorms were located along a line
extending from near Edisto Beach to 6 miles south of Bennetts Point,
moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include:
Edisto Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing are producing wind damage. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3245 8032 3241 8033 3244 8041 3240 8040
3244 8052 3245 8052 3244 8050 3245 8049
3245 8048 3246 8052 3248 8053 3248 8048
3249 8049 3251 8042 3248 8029
TIME...MOT...LOC 1941Z 270DEG 19KT 3249 8037 3246 8046
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$630
WWUS52 KCHS 091951
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
351 PM EDT Thu Jun 9 2022
SCC013-029-092000-
/O.EXP.KCHS.SV.W.0075.000000T0000Z-220609T2000Z/
Beaufort SC-Colleton SC-
351 PM EDT Thu Jun 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BEAUFORT AND
COLLETON COUNTIES WILL EXPIRE AT 400 PM EDT...
The strongest portions of the storms which prompted the warning have
moved offshore. Therefore, the warning will be allowed to expire at
4 PM.
LAT...LON 3245 8032 3241 8033 3244 8041 3240 8040
3244 8052 3245 8052 3244 8050 3245 8049
3245 8048 3246 8052 3248 8053 3248 8048
3249 8049 3251 8042 3248 8029
TIME...MOT...LOC 1950Z 278DEG 29KT 3248 8029 3245 8038
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:33 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 9, 1:33 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Charleston SC 133 PM EDT Thu Jun 9 2022 .SYNOPSIS... A cold front will pass across the region today into tonight, before stalling in the vicinity into the weekend. Another front could arrive early next week. && .NEAR TERM /THROUGH TONIGHT/... Mesoanalysis still shows quite a bit of Convective Inhibition (CINH) across the area. As a result we haven't seen much cumulus development thus far. Fairly deep W-WSW flow in the low and mid levels will prevent the sea breeze from making much inland progress this afternoon. As temps gradually warm into the mid and upper 80s, The CINH should dissipate and the cap will weaken, allowing some Cu development and a few showers or tstms along the sea breeze. Much of the convection will likely be hugging the coast where the sea breeze gets pinned. Activity may develop along the sea breeze and then shift offshore in response to the stronger westerly flow aloft. Later this afternoon we could see additional development across southeast GA in response to a shortwave moving through the area. The severe potential is relatively low, but with ML-CAPE approaching 2,000 J/kg by later this afternoon, we can't rule out a few marginally severe storms. Tonight: A few showers may linger through the evening as the boundary finally moves through, exhausting the last bit of CAPE. Drier weather for the overnight with low temperatures dipping into the upper 60s to lower 70s...a little cooler than in recent nights. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... A cold front will stall in the vicinity on Friday. Couldn't rule out a couple brief showers/thunderstorms in the afternoon, but think coverage will remain too isolated to include explicit mention in the forecast with dry air still present in the mid levels and lack of any notable features aloft. Highs are forecast to reach around 90 into the lower 90s closer to the Altamaha. Lows Friday night will be within a few degrees of normal. A mid level trough will prevail over the eastern U.S. on Saturday. At the surface, a broad area of low pressure will likely be positioned over the Carolinas. Sufficient moisture and instability will lead to the development of scattered showers and thunderstorms. Coverage will peak in the afternoon into the evening, but some activity could persist overnight as well. Temperatures will be seasonable. A surface trough of low pressure/stalled front will likely linger in the area through Sunday. Aloft, trough will begin to weaken in response to a large ridge over the Southern Plains building east. Isolated to scattered convection will be possible, especially closer to the coast in proximity to the deeper moisture. Highs will mainly be in the lower 90s. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... The main weather influencer in the long term period will be a large mid level ridge expanding eastward into the region. This pattern favors lower rain chances and warmer temperatures, though it's worth noting some models show shortwaves dropping out of the northwest flow aloft which could enhance convection potential at times. The forecast currently keeps rain chances no higher than 20%. Otherwise, the story will be the unseasonably hot temperatures. Highs are expected to reach the mid to upper 90s inland of the coast. Will need to monitor the potential for heat indices to reach the pre-July 1 criteria of 105F. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Scattered convection could briefly affect any terminal this afternoon or evening. The best coverage will probably be south of KSAV so at this juncture we cannot pin down timing at a TAF site better than a vicinity thunder mention. By late this evening most activity should be off the coast after the passage of the cold front. Extended Aviation Outlook: Prevailing VFR. Brief restrictions possible with mainly afternoon showers/tstms over the weekend. && .MARINE... South to southwest winds will persist through tonight. Winds will tend to weaken this afternoon and tonight and eventually veer west or northwesterly later tonight with passage of the cold front. Meanwhile, another round of thunderstorms is anticipated this afternoon, developing along the coast then moving out into the coastal waters. Gusty winds will be a threat with any storms that develop with the potential for Special Marine Warnings. Friday through Tuesday: Marine conditions are expected to stay below Small Craft Advisory criteria through the period. A stalled front will linger in the vicinity into the weekend. Higher pressure should return next week. Aside from a brief period of northeast/east winds early Friday, winds will predominantly be out of the southwest. Speeds will average around 15 knots or less with seas will 2-4 feet. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...JRL/TBA SHORT TERM...ETM LONG TERM...ETM AVIATION...JRL MARINE...ETM/TBA
Hazardous weather outlook, Jun 9, 4:32 AM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 432 AM EDT Thu Jun 9 2022 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-100845- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 432 AM EDT Thu Jun 9 2022 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Severe Thunderstorms: A few strong to severe thunderstorms are possible between 2 pm and 9 pm, with damaging wind gusts the main hazard. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jun 9, 12:11 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Charleston SC
1211 PM EDT Thu Jun 9 2022
GAZ138-091645-
Inland Liberty-
1211 PM EDT Thu Jun 9 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY COUNTY...
At 1211 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Flemington, or over Fort Stewart, moving
east at 20 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Hinesville, Fort Stewart, McIntosh, Walthourville, Midway, Riceboro,
Flemington and Allenhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3177 8165 3179 8165 3181 8168 3192 8165
3197 8151 3196 8149 3197 8148 3197 8147
3195 8146 3194 8140 3188 8139 3187 8138
3168 8143
TIME...MOT...LOC 1611Z 281DEG 17KT 3185 8159
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BRMSpecial weather statement, Jun 9, 12:49 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Charleston SC
1249 PM EDT Thu Jun 9 2022
GAZ116-117-119-138-139-091730-
Coastal Liberty-Inland Liberty-Coastal Chatham-Inland Bryan-Coastal
Bryan-
1249 PM EDT Thu Jun 9 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN, LIBERTY,
MCINTOSH AND CHATHAM COUNTIES...
At 1249 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Riceboro, or 10 miles southeast of
Hinesville, moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Midway, Riceboro, Belfast, Halfmoon Landing, St. Catherines Island,
Retreat, Keller and Sunbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3160 8119 3164 8124 3165 8127 3166 8132
3165 8134 3165 8137 3167 8146 3170 8147
3171 8153 3183 8151 3187 8108 3167 8110
3158 8113
TIME...MOT...LOC 1649Z 271DEG 23KT 3175 8145
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BRMSpecial weather statement, Jun 9, 1:46 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Charleston SC
146 PM EDT Thu Jun 9 2022
GAZ140-141-091815-
Inland McIntosh-Coastal McIntosh-
146 PM EDT Thu Jun 9 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY...
At 145 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Cox, or 9 miles south of Tibet, moving east
at 30 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Darien, Jones, Wolf Island, Harris Neck, Eulonia, Valona, Little
Saint Simons Island and South Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3129 8142 3133 8144 3140 8158 3147 8161
3154 8167 3157 8157 3168 8150 3168 8147
3164 8143 3165 8127 3164 8124 3160 8119
3156 8120 3154 8118 3157 8116 3153 8114
3135 8124 3130 8122
TIME...MOT...LOC 1745Z 266DEG 26KT 3148 8164
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SPRSpecial weather statement, Jun 9, 2:12 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston SC
212 PM EDT Thu Jun 9 2022
SCZ043-050-091830-
Charleston-Inland Colleton-
212 PM EDT Thu Jun 9 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
COLLETON COUNTIES...
At 212 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Jacksonboro to near
Ravenel, and moving east at 25 mph.
HAZARD...excessive cloud to ground lightning.
SOURCE...Radar Indicated.
IMPACT...All outdoor activities should cease. Move indoors
immediately.
Some locations in the path of these storms include...
Johns Island, West Ashley, James Island, Hollywood, Ravenel, Meggett,
Yonges Island and Adams Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3269 7997 3269 8031 3273 8045 3274 8046
3274 8047 3276 8055 3284 8047 3282 8002
TIME...MOT...LOC 1812Z 270DEG 22KT 3277 8044 3277 8027
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<45 MPHSpecial weather statement, Jun 9, 2:23 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston SC
223 PM EDT Thu Jun 9 2022
GAZ101-SCZ047-051-091900-
Effingham-Inland Jasper-Coastal Jasper-
223 PM EDT Thu Jun 9 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES...
At 223 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Tillman, or 9 miles west of Ridgeland,
moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Ridgeland, Grahamville, Coosawhatchie, Old House, Tillman, Tarboro
and Switzerland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3258 8122 3262 8085 3261 8083 3255 8083
3253 8085 3249 8082 3247 8082 3244 8084
3241 8085 3241 8083 3236 8087 3240 8126
TIME...MOT...LOC 1823Z 270DEG 22KT 3249 8114
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:41 PM EDT | Special Marine Warning | CHS | 64 min | |
| Jun 9, 2:12 PM EDT | Special Weather Statement | CHS | Charleston | 18 min |
| Jun 9, 2:23 PM EDT | Special Weather Statement | CHS | Jasper | 37 min |
| Jun 9, 2:30 PM EDT | Special Marine Warning | CHS | 45 min | |
| Jun 9, 2:35 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 40 min |
| Jun 9, 3:05 PM EDT | Special Marine Warning | CHS | 55 min | |
| Jun 9, 3:21 PM EDT | Special Marine Warning | CHS | 84 min | |
| Jun 9, 3:25 PM EDT | Special Weather Statement | CHS | Charleston | 35 min |
| Jun 9, 3:46 PM EDT | Special Weather Statement | CHS | Beaufort | 29 min |
| Jun 9, 3:59 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 61 min |
| Jun 9, 4:26 PM EDT | Special Marine Warning | CHS | 64 min | |
| Jun 9, 4:37 PM EDT | Special Marine Warning | CHS | 68 min | |
| Jun 9, 4:38 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 67 min |
| Jun 9, 5:43 PM EDT | Special Marine Warning | CHS | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.